Boo continued

if you haven’t read my last post you can go read that. Quick summary – nothing grew and I had a good feeling I was going to have this cycle get cancelled.

The nurse just called me and I am cancelled for this cycle. Damn. She said I had two options. She said I could try a higher dose of clomid (150mg) or clomid 100mg what I had been getting to try on but with injectables added on. I was like what happened to Femara? She said I don’t know, let me go talk to the RE real quick. She put me on hold to go talk to him. When she came back she said that I could do a higher dose of Femara if I wanted too (5mg), but that the RE doesn’t think it is going to work if I didn’t see much of anything at this dose. I was like really? Most people that I have read on the internet who have success with Femara get pregnant at 5mg. I asked if I could do 5mg of femara and see how I did and if nothing was happening add in injectables. She said well we wouldn’t want to wait too long to see what happened, but we could give you the Femara and then see what is happening on day 12. If nothing much is happening than we can add the injectables. I was like ok. I am alright with that, but I’m a little nervous because my cycles are so long in the first place. Would I see anything happening at day 12 even if something was going to happen? Anyone who has done clomid/femara with injectables have any experience with this? I’m not sure. I tentatively decided on that.

She then says that my lh levels were elevated and such this cycle and they want to put me on bc pills. I was like no, I’m so sick of bc pills. I have been put on them every other cycle for a long time and I’m sick of getting delayed. Also, I just came off of bc pills this cycle. If my lh levels are still elevated what does that mean the bc pills did? I think that means they didn’t really help that much. What do you guys think? I asked for either provera or prometrium instead. She said well there is a possibility you can get cysts by going on them, which is another reason she wanted me on the bc pills. I said I would rather be put on prometrium so she said ok. So now I have to wait an hour or so and hope that it doesn’t start snowing too bad by the time that’s ready.

In addition I had to get two drops in my eyes today at the eye doctors. I had an eye something (some big word I can’t remember) last year that I was dealing with. Basically it made my one eye blurry and decreased my vision in that eye by a lot. Well it seems like it’s back in that one eye. I may have to go back and get treated for that again. That really sucks because I remember at a point that I was going pretty regularly to the eye doctor – almost like the RE – I think I was going like every two weeks or so for a couple of months. I don’t need more reoccurring appointments. I have enough with my RE I am so sick of this crap. To treat it they give you steroid eye drops which if I’m ttcing won’t work. So my eye doctor is talking to the specialist in his office to see what they can come up with. Ugh. Why can’t anything be easy?

To top it off everything around me is baby. I watched the end of Grey’s Anatomy on my dvr and they showed the beginning of Private Practice. There was a mom who had a third baby just so she could get the blood out of her placenta to save her daughter with cancer. When the child was born she didn’t even care about holding him or anything, she just cared about the placenta. Then a bunch of my friends on facebook joined this group that has to do with being a mother. Then while watching tv shows they keep showing celebrities cute babies. Enough already. Today stinks.

Advertisements

17 Comments

  1. You are handling this with so much more grace and positivity than I handled my cancelled cycle. You rock! I think your plan to up the Femara but to add injects if necessary sounds great.

    As for getting the Provera Rx, that’s interesting what the nurse said abt it causing cysts. Could you expand on that? I wonder if taking the Provera back at the end of January is what made my cyst grow….I hadn’t noticed any random dull ache until a few days into Provera (assumed it was my head playing tricks). Either way, it doesn’t sound like you have a big cyst problem so I’m sure you’ll just get AF and be on your way! 🙂

    • Thanks 🙂 I may not be handling it with that much grace though. When hubby got home early he said something that set me off and then my hormones went nutty and I cried three times. So lol. I tried looking quickly to see if I could find an article about provera causing cysts, but I couldn’t find anything. However, that nurse always says it when I ask to be put on it so that might be a cause. I haven’t had any cysts yet so hopefully I will keep that going. Time to go pick up my prometrium before we get covered with 2 feet of snow.

  2. Jessica

    I’m so sorry your cycle got cancelled…that really sucks. I’m glad you told the nurse what you wanted because you know your body better than anyone. Thinking of you!!

  3. So sorry, low-fat lady. Way to be your own best advocate though. You are the perfect example of why we need to do our own research on medications instead of just listening to triage nurses’ prescription orders.

    • Thanks. I have learned a lot through this process and by googling/reading/other peoples blogs and experiences. I’m really glad I didn’t have to be put on bc pills again.

  4. I’m sorry your cycle was canceled – that really sucks 😦 And all the rest of the bad things going on, sheesh, you need a break. *hug*

  5. Ugh, I am so sorry….for the cancelled cycle and everything else. Yuck. Hang in there.

  6. Boo to the canceled cycle! That sucks!

  7. Boo is right! Seems like a bunch of people are encountering unexpected obstacles this month, and my heart goes out to all of you. Not getting pregnant when you have a shot is hard, but not having the shot is harder. I don’t know if this is true for you, but I can schedule a consult with my RE any time I want the info directly from him, so maybe if you aren’t feeling confident about what the nurses are telling you, you could set that up?

  8. Ugh this is so frustrating! I am so sorry you’re being cancelled. I don’t know much about mixing injectables with Clomid/Femara because I’ve only used each of these drugs separately. I did have a great response with injectables and was very satisfied with them because everything went so much more smoothly. I am sorry about your eye, but I wouldn’t worry too much about the steroid. I had to use steroid drops in my eye while doing IVF and I talked to both my ophthalmologist and my RE about it and they said it was totally fine because the eye is very blood vessel-poor and therefore the amount of steroid that can actually cross into your body is negligible.

    Really sorry again about your cancellation … hope you stay warm in all this snow.

  9. I’m so sorry this cycle was cancelled. I don’t have any experience with Femara or injectibles, so I’m not any help with that. I am going to talk to my doctor about trying Femara next cycle though at my appointment on the 17th. I may come back and ask you some questions, lol!

    Hopefully your eye won’t give you as much trouble this time. Maybe you caught it early enough!

    • Feel free to ask me any questions. I hope I can help 🙂

  10. ifcrossroads

    Aw Man, you’ve had such a craptastic time with getting your cycles canceled. I’m SO sorry because I know how much cancellations suck! You get your hopes up and then they pull the rug out from under you!

    I’m glad you stood up to the nurse and stood your ground about not wanting to go back on BCP’s. Hopefully the provera/prometrium will bring AF quickly and you can move on to the higher Femera dosage.
    … thinking of you …

  11. I’m so sorry…glad you advocated for yourself with the doctors about youro meds…i think they see so many people that they forget how a single individual is experiencing all this.

    …and what’s up with the eyes?! you don’t need this now…i wish they could fix it in one shot! I’ll be sending you good vibes!!!

  12. oh no! i’m so sorry! i have everything crossed that your next cycle is it for you. it’s your turn!!!

  13. I’m sorry that things have to be so crazy for you. It’s stressful when there are so many ups and downs with a cycle. Good for you for standing up for yourself about the meds. I’ll be thinking of you!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: